# SDR N6WA2024072302

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N503GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10019
- Aircraft time: 43,590 hours, 34,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300LHL00
- Condition: Unsecure
- Location: Row 11cd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT ROW 11CD CAME LOOSE.  RESECURED EMERGENCY LIGHT STRIP AT ROW 11CD IAW CRJ 550 AMM 33-51-01.
